# SDR R61A201902180231

- Difficulty date: February 18, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N871RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 170000140
- Aircraft time: 30,491 hours, 19,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 17010062006
- Condition: Corroded
- Location: Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND  CORRODED 3 EA LOWER ANGLES AND 4 CRACK RECEPTACLE ON PANEL 1441FR. REMOVED AND REPLACED 3 EA LOWER ANGLES ON PANEL 1441FR, REF AMM 20-10-01, SRM 51-40-08. A/C REMAINS IN CHECK.
